Top
10
Doctor insights on: Painful Swollen Node Levaquin Pneumonia Symptoms

Share
1

1
How can I help reduce a painful swollen lymph node?  on levaquin (levofloxacin) for pneumonia symptoms already. 

How can I help reduce a painful swollen lymph node?  on levaquin (levofloxacin) for pneumonia symptoms already. 

Antiinflammatories: Nsaids like Aleve (naproxen) and Ibuprofen can help reduce the tenderness from inflamed lymph nodes. Realize, though, that the lymph nodes are doing that for a reason--it's helping to fight your infection! if they are just too uncomfortable, as long as it's safe, you can use nsaids to help reduce the tenderness. ...Read more

See 1 more doctor answer
Dr. Michael DePietro
2,166 doctors shared insights

Pneumonia (Definition)

Pneumonia is an inflammation of the lungs, most ...Read more


2

2
I am taking levaquin (levofloxacin) 500 mg and oral steriod for pnemonia type symptoms. On day 4 for levaquin (levofloxacin), day 3 for steroid. when might I feel better?

I am taking levaquin (levofloxacin) 500 mg and oral steriod for pnemonia type symptoms. On day 4 for levaquin (levofloxacin), day 3 for steroid. when might I feel better?

Mgt suggestions: It really depends on the underlying cause and the infection. I would suggest monitoring your temperature, staying well hydrated and each day you should see some improvement. If you are still coughing after two weeks, a follow up is indicated. ...Read more

4

4
Dx:pneumonia.Taking levaquin (levofloxacin).Fever@nt. When i exhale there is rattling and it sounds worse. Does this mean its clearing up or do I need to go back2er?

Dx:pneumonia.Taking levaquin (levofloxacin).Fever@nt. When i exhale there is rattling and it sounds worse. Does this mean its clearing up or do I need to go back2er?

Call your doctor: One should not be using the er for primary care medical problems. You are not dying. This is why one has a family physician. Please call and have your family doctor paged. Let them know how long you have been on Levaquin (levofloxacin) and what you are experiencing now. ...Read more

5

5
My mother is recovering from pneumonia. She was prescribed Levaquin, (levofloxacin) currently taking ANORO ELLIPTA. Her BASO reading is 1.1. Should be concerned?

My mother is recovering from pneumonia.  She was prescribed Levaquin, (levofloxacin) currently taking ANORO ELLIPTA.  Her BASO reading is 1.1.  Should be concerned?

Symptoms: Symptoms, such as fever, persisting cough or shortness of breath would be of concern. Basophils cannot be interpreted without the absolute WBC count. If 1.1 is percentage and WBC count is normal they are normal. ...Read more

6

6
I took levaquin (levofloxacin) exactly like i should. I have walking pneumonia, bronchitis and sinusitis. I still feel terrible after this very strong medication?

I took levaquin (levofloxacin) exactly like i should. I have walking pneumonia, bronchitis and sinusitis. I still feel terrible after this very strong medication?

Need to see doctor: Levaquin (levofloxacin) is not strong or weak, it is an antibiotic that will cover many of the germs that cause bronchitis and sinusitis and pneumonia but not all. In fact if the illness is caused by a virus their really is no antibiotic that will help. In any case if still unwell the safest thing is to speak with your doctor for further advice. ...Read more

See 1 more doctor answer
7

7
I have pneumonia and i'm taking levaquin (levofloxacin) and tessalon perles plus cough syrup------is all that okay?

I have pneumonia and i'm taking levaquin (levofloxacin) and tessalon perles plus cough syrup------is all that okay?

Perhaps: I find that cough medicines like tessalon perles and non-codeine containing cough meds are not terribly effective for the cough from pneumonia. They are more effective for post nasal drip or tracheitis coughs. If the pneumonia is bacterial, Levaquin (levofloxacin) is often very effective. If the pneumonia is viral-and many pneumonias are-the antibiotic will make no difference. ...Read more

8

8
Given levaquin (levofloxacin) orally + antibiotic shot in l rump for pneumonia & now suffering severe hip jt pain on shot side also shoulder jt pain. Why?

Given levaquin (levofloxacin) orally + antibiotic shot in l rump for pneumonia & now suffering severe hip jt pain on shot side also shoulder jt pain. Why?

Best to see MD: There is a side effect of fluoroquinolones wherein, there develops inflammation in the tendon (tendonitis) which can cause softening of those attachments to the point of rupture. Don't move those tendons too much right now, allow cooling off and see your doctor as you may need treatment if that is the case. ...Read more

9

9
Had pneumonia 9 wk ago. Feeling 95% better. Legs feel weak at times. Healthy 35 yr old female. Do I need to build up strength or from levaquin (levofloxacin)?

Pneumonia: 9 weeks from pneumonia is a very long time not to be back to your 100% baseline. If your were completely bedridden..then possibly. Certainly nothing to do with the antibiotics at this point. Make sure your exercising the muscles..if this persists..let your primary know. ...Read more

10

10
I live in a nursing home they diagnosed me pneumonia they are giving 6000 ml of vancomysin a day 750 ml of levaquin, (levofloxacin) and 100 ml of zosyn a day its ok?

I live in a nursing home they diagnosed me pneumonia they are giving 6000 ml of vancomysin a day 750 ml of levaquin, (levofloxacin) and 100 ml of zosyn a day its ok?

Doses not right: In specific circumstances Levaquin (levofloxacin) is added to Zosyn and Vancomycin, which would be a typical combination for a healthcare associated pneumonia. The dose listed for Levaquin (levofloxacin) seems to be right, providing no kidney issues. The doses for Vancomycin and Zosyn do not seem to be right. ...Read more